Article citationsMore>>

S. Yamada and S. Osaki, “Discrete Software Reliability Growth Models,” Journal of Applied Stochastic Models and Data Analysis, Vol. 1, No. 1, 1985, pp. 65-77. doi:10.1002/asm.3150010108

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.